MAUDE Adverse Event Report: MEDIVATORS INC. SCOPE BUDDY PLUS TUBING

MEDIVATORS INC. SCOPE BUDDY PLUS TUBING
Model Number SB-110-HU1007
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the scope buddy plus tubing disconnected from their scope buddy plus endoscope flushing aid subsequently causing water to contact the wall outlet in which the device was plugged into.User facility personnel observed a "spark" from the wall outlet and unplugged the device.No report of injury.
 
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
Steris made multiple attempts to obtain the device subject of the reported event for evaluation however, the device was not returned.Without the return or evaluation of the device, the cause of the event cannot be determined.No additional issues have been reported.

Brand Name
SCOPE BUDDY PLUS TUBING
Common Device Name
SCOPE BUDDY PLUS TUBING
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
MDR Report Key22152309
Report Number1651395-2025-00014
Device Sequence Number15530877
Product Code FEB
UDI-Device Identifier00677964082924
UDI-Public(01)00677964082924(11)250411(10)657726
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K213833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSB-110-HU1007
Device Catalogue NumberSB110HU1007
Device Lot Number(10)657726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown